Back

Gaviscon double action tablets 32s

£4.30 (13.4p each)

Brand Price Match - Checked Tesco.com 17/09/2014

Quantity:

+

Add to Favourites

Add to a list


Product Summary

Fast powerful relief. Heartburn&indigestion. Gaviscon Double Action Peppermint Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways: 1) neutralising excess stomach acid to relieve pain and discomfort (white layer). 2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer). Sodium alginate. Sodium bicarbonate. Calcium carbonate

Contents

Each Chewable Tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the active ingredients

Usage Instructions

  • The tablets do not contain sugar or gluten. You can take this product if you are pregnant or breast feeding.Dosage: For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.Medicines should not be disposed of via household wastewater or household waste. Ask your pharmacist hot to dispose of medicines no longer required. These measure will help to protect the environment.Warnings: If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.Contains Aspartame (E951). If you have phenylketonuria, note that the product is sweetened with Aspartame (E951), a source of Phenylalanine. Contains carmoisine lake (E122).KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Do not store above 30°C. Store in the original package to protect from moisture.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.